# SDR SWIA202162607

- Difficulty date: November 13, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 36,137 hours, 36,252 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 778862 : TRANSFERRED FROM CAMP 23817432. DAMAGE FOUND TO BE ON RIGHT SIDE OF AIRCRAFT BETWEEN FS 379.00 AND FS 394.00 TO BE AS FOLLOWS: /  (1-OFF) DENT DAMAGE MEASUREING 1.25" LENGTH X .075" WIDTH X 0.060" MAX DEPTH & (1-OFF) GOUGE DAMAGE MEASURING 0.125" LENGTH X 0.050" WIDTH X 0.026" MAX DEPTH TO FUSELAGE SKIN PANEL (DWG 601R31019, REF). DAMAGE ALSO AFFECTS INTERNAL STRINGER 15R (DWG: 601R31111, REF) AND (1-OFF) DAMAGED FASTENER WITHIN DISCREPANT AREA. / DAMAGE FOUND TO BE OUT OF LIMITS PER CRJ200 SRM 53-00-31.    (FILED CLOSED)      DAMAGE FOUND TO BE ON RIGHT SIDE OF AIRCRAFT BETWEEN FS 379.00 AND FS 394.00 AT SRT 15R.  REPAIRED DAMAGE PER REO 601R-53-21-3509 REV: -- DATED 2021-11-19. COMPLIED WITH TASK CARD 51-900-1003-SKY AND COMPLETED M-337.
